# SDR AALA20010302

- Difficulty date: February 21, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CENTER GEAR TRUNNION SUPPORT FITTING HAS CORROSION ON THE BOTTOM MATING SURFACE, FS 1520.  REMOVED CORROSION PER ESO 41000 S/N 48553 DATED 2/21/2001.  (M)
